Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66364
Title: On second order semi-implicit fourier spectral methods for 2D cahn-Hilliard equations
Authors: Li, D
Qiao, ZH 
Keywords: Cahn-Hilliard
Second order
Energy stable
Large time stepping
Semi-implicit
Issue Date: 2017
Publisher: Springer
Source: Journal of scientific computing, Jan. 2017, v. 70, no. 1, p. 301-341 How to cite?
Journal: Journal of scientific computing 
URI: http://hdl.handle.net/10397/66364
ISSN: 0885-7474
DOI: 10.1007/s10915-016-0251-4
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
Citations as of Jul 31, 2018

WEB OF SCIENCETM
Citations

13
Last Week
1
Last month
Citations as of Aug 14, 2018

Page view(s)

70
Last Week
0
Last month
Citations as of Aug 13, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.